MAUDE Adverse Event Report: SURGICAL SPECIALTIES MEXICO S. DE R.L. DE C.V STRATAFIX; 2FS 2-0 UNDYD MONODERM 30X30

SURGICAL SPECIALTIES MEXICO S. DE R.L. DE C.V STRATAFIX; 2FS 2-0 UNDYD MONODERM 30X30
Model Number SXMD2B412
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 11/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch review of the finished good lot and components confirmed there were no quality issues noted throughout the incoming inspection, manufacturing, sterilization, in-process, or final inspection process.The actual sample was not returned for review.If samples or photos become available at a later time, they will be review/tested and the results will be included as part of the investigation file.A follow-up report will be submitted at that time.Adverse events including wound dehiscence and reactions/rashes are common risks/complications of any surgical procedure.There are many causes that can result in the wound opening, sutures failing or reaction, infection, abscess/leakage during or post-operative a procedure: the patient¿s health status, poor skin quality, thin skin; the risk is higher with a patient with a weak immune system, malnutrition or chronic medical condition.Past reactions to suture material or medications, the placement of the suture, over-tightening of the material.Without receiving information with regards to the incisions/post-operative conditions, results of cultures or tests to identify infection or receiving pertinent details regarding the procedures performed, placement of the suture material, condition of the tissue where the suture was placed, patient's health status, post-operative event(s) that may have contributed to the reported conditions, number of days post-operative when the rashes presented or the surgeon¿s technique, a definitive root cause cannot be determined at this time.
 
Event or Problem Description
On 29 nov 2024, it was reported that a patient returned to the doctor with pus and redness observed at the suture site postoperatively.The patient was prescribed antibiotics.

Brand Name
STRATAFIX
Common Device Name
2FS 2-0 UNDYD MONODERM 30X30
Manufacturer (Section D)
SURGICAL SPECIALTIES MEXICO S. DE R.L. DE C.V
corredor tijuana rosarito 2000
#24702 b ejido francisco villa
tijuana MA 22235
MX  22235
Manufacturer (Section G)
SURGICAL SPECIALTIES CORPORATION
247 station drive
suite ne1
westwood
Manufacturer Contact
ronald giannangelo
corredor tijuana-rosarito 2000 #24702b
ejido francisco villa
tijuana 
MDR Report Key20846084
Report Number3010692967-2024-00112
Device Sequence Number8255970
Product Code GAM
UDI-Device Identifier10705031208124
UDI-Public10705031208124
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141558
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSXMD2B412
Device Lot NumberD809SPE
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2024
Initial Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown